Jump to ContentJump to Main Navigation

Theoretical Linguistics

An Open Peer Review Journal

Editor-in-Chief: Krifka, Manfred

Ed. by Gärtner, Hans-Martin

4 Issues per year

Increased IMPACT FACTOR 2012: 0.824
5-year IMPACT FACTOR: 1.031
Rank 52 out of 160 in category Linguistics in the 2012 Thomson Reuters Journal Citation Report/Social Sciences Edition
ERIH category 2011: INT1

VolumeIssuePage

Issues

DETERMINACY ANALYSIS AND THEORETICAL ORTHOGRAPHY

SERGEJ V. CHESNOKOV / PHILIP A. LUELSDORFF

Citation Information: Theoretical Linguistics. Volume 17, Issue 1-3, Pages 231–262, ISSN (Online) 1613-4060, ISSN (Print) 0301-4428, DOI: 10.1515/thli.1991.17.1-3.231, October 2009

Publication History:
Published Online:
2009-10-26

Comments (0)

Please log in or register to comment.
Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.